Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 10, NWS Midland/Odessa, TX

September 7, 2007Dawson County, Texas

NWS Midland/Odessa, TX issued this flash flood warning at Sep 7, 2007, 10:07 PM CDT for Dawson County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 7, 2007, 10:07 PM CDT (03:07 UTC)
Expired
Sep 8, 2007, 1:00 AM CDT
In force
3 hr
Issued by
NWS Midland/Odessa, TX
Area
Counties, with a storm outline in the text
Flood severity
None

County Dawson County, TX

The radar

The Midland/Odessa radar (KMAF), 94 km from the middle of the area, began a volume at 03:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 3.1 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2007-09-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 855 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2007-09-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
855 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
2302 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KMAF 080311
FFWMAF
TXC115-080600-
/X.NEW.KMAF.FF.W.0010.070908T0307Z-070908T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1007 PM CDT FRI SEP 7 2007

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DAWSON COUNTY IN WEST TEXAS...

* UNTIL 100 AM CDT

* AT 1005 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  A THUNDERSTORM  CAPABLE OF PRODUCING FLASH FLOODING 7 MILES NORTHWEST
  OF SAND...OR 18 MILES WEST OF LAMESA...MOVING NORTHEAST AT 15 MPH.
  MOTORISTS TRAVELING ON U.S. HIGHWAY 180...TEXAS STATE HIGHWAY
  115...AND TEXAS STATE HIGHWAY 137 SHOULD BE PREPARED TO ENCOUNTER
  HEAVY RAIN AND FLASH FLOODING.

* THE THUNDERSTORM PRODUCING FLASH FLOODING WILL AFFECT THE FOLLOWING
LOCATIONS...
  SAND...
  WELCH...
  PUNKIN CENTER...
  PRIDE...
  GRANDVIEW...
  ARVANA...
  HANCOCK...

FLASH FLOODING OF CREEKS AND STREAMS... STREETS AND UNDERPASSES...LOW
WATER CROSSINGS... AND LOW LYING FARMLAND IS LIKELY. DO NOT DRIVE
ACROSS FLOODED ROADS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

LAT...LON 3294 10219 3294 10170 3252 10171 3253 10218
TIME...MOT...LOC 0307Z 242DEG 17KT 3277 10226

$$
1 follow-up statement
000 
WGUS74 KMAF 080500
FFSMAF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1150 PM CDT FRI SEP 7 2007

TXC115-080600-
/X.CON.KMAF.FF.W.0010.000000T0000Z-070908T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DAWSON-
1150 PM CDT FRI SEP 7 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR
DAWSON COUNTY...

AT 1146 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT THUNDERSTORMS CAPABLE OF PRODUCING FLASH FLOODING. THESE STORMS
WERE MOVING NORTHEAST AT 15 MPH ACROSS DAWSON COUNTY. ONE CLUSTER IS 
LOCATED BETWEEN LAMESA AND PATRICIA...AND THE OTHER ALONG A LINE FROM
KEY TO ARVANA TO WELCH. DUE TO THE HEAVY RAIN FROM THIS AFTERNOON AND 
THEN AGAIN THIS EVENING...FLASH FLOODING WILL BE POSSIBLE WITH EXPECTED
ADDITIONAL RAINFALL TONIGHT...ESPECIALLY IN THE CITY OF LAMESA. 

FLASH FLOODING OF CREEKS AND STREAMS... STREETS AND UNDERPASSES...LOW
WATER CROSSINGS... AND LOW LYING FARMLAND IS LIKELY. DO NOT DRIVE
ACROSS FLOODED ROADS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOST FLOODING DEATHS ARE PREVENTABLE. TURN AROUND... DONT
DROWN.

LAT...LON 3294 10219 3294 10170 3252 10171 3253 10218
TIME...MOT...LOC 0450Z 242DEG 17KT 3300 10175

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 7, 5:16 PM CDT, 4 hours 51 minutes earlier.

Area forecast discussion, Sep 7, 5:16 PM CDT, 4 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
516 PM CDT FRI SEP 7 2007

.DISCUSSION...
UPDATED ZONES TO INCREASE POPS ALONG THE TRANS PECOS AND BE MORE
REPRESENTATIVE OF CURRENTLY RADAR TRENDS.  EXPECT STORMS TO CONTINUE
TILL 9 TO 10 PM.

&&

.PREV DISCUSSION... /ISSUED 221 PM CDT FRI SEP 7 2007/

SHORT TERM...
SURFACE-BASED INSTABILITY WILL CONTINUE TO INCREASE THIS
AFTERNOON ACROSS WEST TEXAS AND SOUTHEASTERN NEW MEXICO. 07/18Z
SURFACE OBSERVATIONS GENERALLY SHOW TEMPERATURES IN THE MID 80S TO
MID 90S F WITH DEW POINTS IN THE UPPER 50S TO UPPER 60S.
OBSERVATIONS ALSO SHOW A COLD FRONT ACROSS NORTHEAST NEW MEXICO
AND THE TX PANHANDLES FROM ROUGHLY CLOVIS TO NEAR PERRYTON.

AFTERNOON SURFACE-BASED CAPES HAVE INCREASED INTO THE 2000 TO NEAR
2500J/KG RANGE ACROSS THE PLAINS OF WEST TEXAS. CAPES WILL INCREASE
FURTHER THIS AFTERNOON AS AFTERNOON HEATING CONTINUES. MEANWHILE...
THE ABOVE MENTIONED COLD FRONT WILL SLOWLY SAG SOUTHWARD WITH TIME.
INSTABILITY WILL BE GREATEST SOUTH OF THE FRONT ACROSS THE SOUTH
PLAINS...NORTHWESTERN PERMIAN BASIN AND PORTIONS OF SOUTHEASTERN NEW
MEXICO. DEEP LAYER SHEAR APPEARS MARGINALLY FAVORABLE FOR A FEW
STRONG TO SEVERE THUNDERSTORMS FOR AREAS ALONG AND NORTH OF A
CAPROCK...HOBBS...ANDREWS TO COLORADO CITY LINE. LARGE HAIL AND
DAMAGING WINDS ARE THE MAIN CONCERNS AT THIS TIME. WE WILL CONTINUE
TO MENTION THE POSSIBILITY OF SEVERE WEATHER IN THE FORECAST AND
HAZARDOUS WEATHER OUTLOOK. THE POTENTIAL FOR A LATE EVENING OR
OVERNIGHT MCS CONTINUES TO REMAIN UNCLEAR AS THE SHORT RANGE MODELS
ARE HAVING DIFFICULTY WITH REGARDS TO ANY MID-LEVEL SHORTWAVE
TROUGHS EMBEDDED IN THE WESTERLY FLOW. BASED ON THE NAM12 HANDLING
OF THE COLD FRONT...WE HAVE OPTED TO INCREASE POPS INTO THE HIGH
CHANCE CATEGORY ACROSS NORTHERN LEA COUNTY FOR TONIGHT. THUNDERSTORM
ACTIVITY MAY NOT WEAKEN APPRECIABLY WITH THE LOSS OF DAYTIME HEATING
GIVEN WEAK MID-LEVEL SUPPORT ATOP THE SURFACE COLD FRONT.

LONG TERM...
 MOISTURE FROM TROPICAL STORM HENRIETTE WILL CONTINUE TO STREAM
ACROSS THE CWA OVER THE WEEKEND.  AN UPPER LEVEL HIGH OVER SOUTHEAST
TEXAS IS PROGGED TO BUILD SLOWLY TO THE NORTHWEST ENCOMPASSING MOST
OF THE AREA DURING THE WEEKEND...HOWEVER WEAK UPPER LEVEL
DISTURBANCES WILL CONTINUE TO MOVE AROUND THE WESTERN EDGE OF THE
RIDGE. AT THE SURFACE...A WEAK COLD FRONT WILL PUSH INTO THE CWA
SATURDAY.

WITH THE MOISTURE CONTINUING TO BE IN PLACE OVER THE CWA...THE UPPER
LEVEL DISTURBANCES AND THE COLD FRONT OVER THE AREA...FEEL THAT
THUNDERSTORMS WILL CONTINUE THROUGH THE WEEKEND.  THE MAIN FOCUS FOR
THE THUNDERSTORMS WILL GENERALLY BE OVER THE NORTHERN AND WESTERN
CWA AS THE UPPER LEVEL DISTURBANCES CROSS THAT AREA ON THE WESTERN
SIDE OF THE RIDGE.

EARLY NEXT WEEK...A STRONG UPPER LEVEL STORM SYSTEM WILL MOVE ACROSS
THE NORTHERN AND CENTRAL PLAINS.  THIS SYSTEM WILL PUSH A SOMEWHAT
STRONGER COLD FRONT SOUTHWARD INTO THE CWA LATE MONDAY.  THIS FRONT
WILL BRING COOLER TEMPERATURES TO THE AREA FOR THE EARLY PART OF THE
WEEK.

WILL CARRY POPS OVER THE AREA MONDAY AND TUESDAY WITH THE PASSAGE
OF THE FRONT. THE HIGHER POPS WILL BE OVER THE NORTHERN SECTIONS
MONDAY AND THEN SHIFT SOUTHWARD TUESDAY AS THE FRONT CONTINUES TO
MOVE SOUTH. DRIER AIR IS PROGGED TO MOVE INTO THE AREA BEHIND THE
FRONT WHICH WILL END THE CHANCES FOR PRECIPITATION BY TUESDAY
MORNING.

TEMPERATURES WILL BE SOMEWHAT COOLER BEHIND THE COLD FRONT EARLY
NEXT WEEK.  TEMPERATURES IN THE 70S AND 80S CAN BE EXPECTED TUESDAY
AS THE SURFACE HIGH SETTLES INTO THE AREA. A WARMING TREND IS
EXPECTED TO BEGIN BY MID WEEK AS THE SURFACE HIGH MOVES EAST OF
THE CWA AND A THERMAL RIDGE BEGINS TO BUILD OVER THE WESTERN PART
OF THE AREA.

BY THE END OF NEXT WEEK...A STRONG UPPER LEVEL DISTURBANCE IS
PROGGED BY GFS TO MOVE ACROSS THE NORTHEASTERN CWA...AS A RESULT
PRECIPITATION IS PROGGED FOR THE EASTERN PART OF THE AREA. WILL
ADD ISOLATED POPS TO THE FORECAST FOR NEXT FRIDAY OVER THE EASTERN
AREAS DUE TO THIS SYSTEM.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              71  91  70  87  /  30  30  20  20
CARLSBAD NM                70  94  68  91  /  30  20  20  20
DRYDEN TX                  74  94  70  93  /  10  10  20  10
FORT STOCKTON TX           73  94  71  92  /  30  20  20  20
GUADALUPE PASS TX          68  91  66  86  /  20  20  20  20
HOBBS NM                   69  93  69  92  /  40  30  20  20
MARFA TX                   59  88  60  84  /  20  20  20  20
MIDLAND INTL AIRPORT TX    71  94  71  90  /  30  20  20  20
ODESSA TX                  72  94  71  90  /  30  20  20  20
WINK TX                    75  98  73  93  /  40  20  20  20

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.
&&

54/06
Hazardous weather outlook, Sep 7, 12:27 PM CDT, 9 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1227 PM CDT FRI SEP 7 2007

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-081100-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
1227 PM CDT FRI SEP 7 2007 /1127 AM MDT FRI SEP 7 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE SOUTHEASTERN
NEW MEXICO PLAINS...NORTHERN PERMIAN BASIN AND WESTERN LOW ROLLING
PLAINS THIS EVENING AND OVERNIGHT. SOME OF THE STORMS THAT DEVELOP
ARE EXPECTED TO BE SEVERE WITH LARGE HAIL...DAMAGING WINDS AND HEAVY
RAINFALL THE MOST SIGNIFICANT THREAT. LOCATIONS ALONG AND NORTH
OF A CAPROCK...HOBBS...ANDREWS TO COLORADO CITY LINE WILL HAVE
THE GREATEST CHANCE OF THUNDERSTORMS. LOCALIZED FLASH FLOODING
WILL ALSO BE POSSIBLE IN THESE AREAS. FREQUENT CLOUD TO GROUND
LIGHTNING WILL OCCUR WITH THE STRONGER STORMS.

MORE ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE ANTICIPATED
OVER THE REST OF SOUTHEASTERN NEW MEXICO AND WEST TEXAS THIS
EVENING. ALTHOUGH THUNDERSTORM COVERAGE IS NOT EXPECTED TO BE AS
GREAT AS AREAS FURTHER NORTH...A FEW SEVERE THUNDERSTORMS CANNOT
BE RULED OUT. LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY
RAINFALL WILL BE THE MAIN THREATS. FREQUENT CLOUD TO GROUND LIGHTNING
WILL OCCUR WITH THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED LATE THIS AFTERNOON OR
EVENING...ESPECIALLY ALONG AND NORTH OF A CAPROCK...HOBBS...
ANDREWS TO COLORADO CITY LINE. LAW ENFORCEMENT AGENCIES...
EMERGENCY MANAGEMENT OFFICIALS...STORM SPOTTER GROUPS...AND OTHER
INTERESTED PARTIES SHOULD MONITOR THIS SITUATION AND TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN THEIR AREA.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Sep 7, 6:07 PM CDT, 4 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
607 PM CDT FRI SEP 7 2007

TXZ046-051-072330-
DAWSON-MARTIN-
607 PM CDT FRI SEP 7 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHWESTERN MARTIN AND
SOUTHWESTERN DAWSON COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED 7 MILES WEST OF BUFORD AT 607 PM
CDT...OR 5 MILES SOUTHWEST OF PATRICIA MOVING NORTHEAST AT 10 MPH.

THIS STORM WILL IMPACT STATE HIGHWAY 349...PATRICIA AND
STATE HIGHWAY 115 WEST OF PATRICIA.

PEOPLE IN NORTHWESTERN MARTIN AND SOUTHWESTERN DAWSON COUNTIES SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN
ALERT FOR THREATENING WEATHER CONDITIONS.

STRONG GUSTY WINDS...HAIL...VERY HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.
Special weather statement, Sep 7, 6:22 PM CDT, 3 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
622 PM CDT FRI SEP 7 2007

TXZ047-080015-
BORDEN-
622 PM CDT FRI SEP 7 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHWESTERN BORDEN COUNTY.

A STRONG THUNDERSTORM WAS LOCATED OVER MESQUITE AT 622 PM CDT...
MOVING NORTHEAST AT 10 MPH.

STRONG GUSTY WINDS...HAIL...VERY HEAVY RAIN...AND DEADLY LIGHTNING ARE
POSSIBLE.

PEOPLE IN NORTHWESTERN BORDEN COUNTY...INCLUDING THE CITY OF GAIL...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND
REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.

SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
Special weather statement, Sep 7, 6:34 PM CDT, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
634 PM CDT FRI SEP 7 2007

NMZ029-033-034-080030-
CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-NORTHERN LEA COUNTY-
534 PM MDT FRI SEP 7 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR LEA COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 6 MILES WEST OF MONUMENT AT 534 PM
MDT...MOVING NORTHEAST AT 5 MPH. OTHER STORMS IN LEA COUNTY MAY AFFECT
THE CITIES OF CROSSROADS...MCDONALD...LOVINGTON...HOBBS...BUCKEYE...
EUNICE...AND TATUM.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.

GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.
Special weather statement, Sep 7, 6:37 PM CDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
637 PM CDT FRI SEP 7 2007

TXZ051-080000-
MARTIN-
637 PM CDT FRI SEP 7 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHWESTERN MARTIN COUNTY.

A STRONG THUNDERSTORM WAS LOCATED ALONG HIGHWAY 349...6 MILES
SOUTHWEST OF PATRICIA AT 637 PM CDT...MOVING NORTHEAST AT 10 MPH.

STRONG WINDS...HAIL AND VERY HEAVY RAINFALL WILL BE POSSIBLE
WITH THIS STORM.

PEOPLE IN NORTHWESTERN MARTIN COUNTY SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
Local storm report, Sep 7, 7:40 PM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
740 PM CDT FRI SEP 07 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     FLASH FLOOD      2 E FORT STOCKTON       30.89N 102.85W
09/07/2007                   PECOS              TX   PUBLIC

            FOUR TO SIX INCHES OF WATER WAS FLOWING OVER 7-D ROAD.

0341 PM     HAIL             4 SE FORT STOCKTON      30.85N 102.84W
09/07/2007  M1.75 INCH       PECOS              TX   BROADCAST MEDIA

0342 PM     HAIL             5 E FORT STOCKTON       30.89N 102.80W
09/07/2007  E0.75 INCH       PECOS              TX   PUBLIC

            PENNY HAIL WAS REPORTED AT THE KOA CAMPGROUND.

0345 PM     TSTM WND DMG     3 SE FORT STOCKTON      30.86N 102.85W
09/07/2007                   PECOS              TX   EMERGENCY MNGR

            WIND DAMAGE TO THE ROOFS OF HOUSES IN FORT STOCKTON WAS
            REPORTED BY THE LOCAL EMERGENCY MANAGER.

0538 PM     HAIL             LAMESA                  32.73N 101.96W
09/07/2007  M0.75 INCH       DAWSON             TX   LAW ENFORCEMENT

            PENNY HAIL FELL ON THE SOUTH SIDE OF LAMESA.

0540 PM     TSTM WND DMG     LAMESA                  32.73N 101.96W
09/07/2007                   DAWSON             TX   TRAINED SPOTTER

            POWERLINES WERE DOWNED DUE TO HIGH WINDS.

&&

MEFFERSO
Special weather statement, Sep 7, 9:36 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
936 PM CDT FRI SEP 7 2007

TXZ046-080330-
DAWSON-
936 PM CDT FRI SEP 7 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHERN DAWSON COUNTY.

A STRONG THUNDERSTORM WAS LOCATED OVER GRANDVIEW AT 936 PM CDT...
MOVING NORTHEAST AT 5 MPH.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.

GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 9:06 PM CDTFlash Flood WarningMAFGaines3 hr
Sep 7, 10:37 PM CDTFlash Flood WarningMAFAndrews3 hr
Sep 7, 11:58 PM CDTFlash Flood WarningMAFGaines3 hr
Sep 8, 1:19 AM CDTFlash Flood WarningMAFDawson4 hr
Sep 8, 4:00 PM CDTSevere Thunderstorm WarningMAFBrewster45 min
Sep 8, 4:07 PM CDTSevere Thunderstorm WarningMAFCulberson53 min

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.